arrow
Volume 18, Number 2
Previous Issue Next Issue

Shi-Ming Zheng & Zheng-Da Huang

J. Comp. Math., 18 (2000), pp. 113-122.

Preview Full PDF 1753 19204 Abstract

Wei-Zhong Dai & Raja Nassar

J. Comp. Math., 18 (2000), pp. 123-132.

Preview Full PDF 1910 19210 Abstract

Zi-Luan Wei

J. Comp. Math., 18 (2000), pp. 133-140.

Preview Full PDF 1813 18771 Abstract

Qing-Ping Deng, Xue-Jun Xu & Shu-Min Shen

J. Comp. Math., 18 (2000), pp. 141-156.

Preview Full PDF 1807 18909 Abstract

Xiao-Qiu Song

J. Comp. Math., 18 (2000), pp. 157-164.

Preview Full PDF 1826 18858 Abstract

Bai-Nian Lu & Rui-Feng Zhang

J. Comp. Math., 18 (2000), pp. 165-172.

Preview Full PDF 1702 18484 Abstract

Ji-Hua Xu & Jing-Hui Zhao

J. Comp. Math., 18 (2000), pp. 173-182.

Preview Full PDF 1858 18731 Abstract

Zhi-Bin Chen, Yu-Yu Feng & Jernej Kozak

J. Comp. Math., 18 (2000), pp. 183-198.

Preview Full PDF 1767 18625 Abstract

Cheng-Jia Zhang & Xiao-Xin Liao

J. Comp. Math., 18 (2000), pp. 199-206.

Preview Full PDF 1761 19072 Abstract

Yuan-Ming Wang & Ben-Yu Guo

J. Comp. Math., 18 (2000), pp. 207-224.

Preview Full PDF 1772 18411 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard